Advanced search
1 file | 461.76 KB Add to list

Classes of generalized functions with finite type regularities

Author
Organization
Abstract
We introduce and analyze spaces and algebras of generalized functions which correspond to Hölder, Zygmund, and Sobolev spaces of functions. The main scope of the paper is the characterization of the regularity of distributions that are embedded into the corresponding space or algebra of generalized functions with finite type regularities.
Keywords
Algebras of generalized functions, Zygmund spaces, Sobolev spaces, Hölder continuity, Regularity of distributions

Downloads

  • Pilipovic S. Scarpalezos D. Vindas J. Classes of generalized functions with finite type regularities.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 461.76 KB

Citation

Please use this url to cite or link to this publication:

MLA
Pilipović, Stevan, et al. “Classes of Generalized Functions with Finite Type Regularities.” Operator Theory : Advances and Applications, edited by Shahla Molahajloo et al., vol. 231, Springer, 2013, pp. 307–22.
APA
Pilipović, S., Scarpalézos, D., & Vindas Diaz, J. (2013). Classes of generalized functions with finite type regularities. In S. Molahajloo, S. Pilipović, J. Toft, & M. Wong (Eds.), Operator Theory : Advances and Applications (Vol. 231, pp. 307–322). Basel, Switzerland: Springer.
Chicago author-date
Pilipović, Stevan, Dimitris Scarpalézos, and Jasson Vindas Diaz. 2013. “Classes of Generalized Functions with Finite Type Regularities.” In Operator Theory : Advances and Applications, edited by Shahla Molahajloo, Stevan Pilipović, Joachim Toft, and MW Wong, 231:307–22. Basel, Switzerland: Springer.
Chicago author-date (all authors)
Pilipović, Stevan, Dimitris Scarpalézos, and Jasson Vindas Diaz. 2013. “Classes of Generalized Functions with Finite Type Regularities.” In Operator Theory : Advances and Applications, ed by. Shahla Molahajloo, Stevan Pilipović, Joachim Toft, and MW Wong, 231:307–322. Basel, Switzerland: Springer.
Vancouver
1.
Pilipović S, Scarpalézos D, Vindas Diaz J. Classes of generalized functions with finite type regularities. In: Molahajloo S, Pilipović S, Toft J, Wong M, editors. Operator Theory : Advances and Applications. Basel, Switzerland: Springer; 2013. p. 307–22.
IEEE
[1]
S. Pilipović, D. Scarpalézos, and J. Vindas Diaz, “Classes of generalized functions with finite type regularities,” in Operator Theory : Advances and Applications, Moscow, Russia, 2013, vol. 231, pp. 307–322.
@inproceedings{4180183,
  abstract     = {{We introduce and analyze spaces and algebras of generalized functions which correspond to Hölder, Zygmund, and Sobolev spaces of functions. The main scope of the paper is the characterization of the regularity of distributions that are embedded into the corresponding space or algebra of generalized functions with finite type regularities.}},
  author       = {{Pilipović, Stevan and Scarpalézos, Dimitris and Vindas Diaz, Jasson}},
  booktitle    = {{Operator Theory : Advances and Applications}},
  editor       = {{Molahajloo, Shahla and Pilipović, Stevan and Toft, Joachim and Wong, MW}},
  isbn         = {{9783034805858}},
  keywords     = {{Algebras of generalized functions,Zygmund spaces,Sobolev spaces,Hölder continuity,Regularity of distributions}},
  language     = {{eng}},
  location     = {{Moscow, Russia}},
  pages        = {{307--322}},
  publisher    = {{Springer}},
  title        = {{Classes of generalized functions with finite type regularities}},
  url          = {{http://dx.doi.org/10.1007/978-3-0348-0585-8_17}},
  volume       = {{231}},
  year         = {{2013}},
}

Altmetric
View in Altmetric